# SDR RAIA00210287

- Difficulty date: October 20, 2002
- Submitted: October 27, 2002
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- Aircraft time: 22,245 hours, 24,863 cycles
- Engine: Pwa PW124B
- Engine time: 8,035 hours, 9,362 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW124
- Part serial: 124169
- Condition: Smoke
- Part time: 8,035 hours, 9,362 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

5598-STL- TOWER REPORTED THAT AFTER LIFT-OFF RIGHT ENGINE WAS SMOKING. CREW REPORTED NO ABNORMAL ENGINE INSTRUMENT INDICATIONS. MAINTENANCE TROUBLE SHOOT TO INTERNAL ENGINE PROBLEM AND REMOVED AND REPLACED THE ENGINE IAW AMM, LEAK AND OPS CK OK.
